Unknown

Dataset Information

Eosinophilic myocarditis during treatment of acute myeloid leukaemia: cardiac magnetic resonance in the very early phase mimicking triple-vessel coronary artery disease: a case report.


ABSTRACT:

Background

Chemotherapy of acute myeloid leukaemia (AML) can cause a broad spectrum of cardiotoxic effects. Cardiac magnetic resonance (CMR) is key for the diagnosis of eosinophilic myocarditis (EM) defined by the presence of sub-endocardial necrosis and fibrosis. This case report describes the picture of severe triple-vessel ischaemia due to infiltration of eosinophilia without atherosclerotic coronary artery disease (CAD).

Case summary

A 57-year-old woman was diagnosed with AML requiring chemotherapy. Three days after initiation of chemotherapy, the patient presented with chest pain and new left ventricular (LV) dysfunction and hyper-eosinophilia. A CMR examination initially was compatible with severe triple-vessel ischaemia. Tissue characterization by CMR was not done due

SUBMITTER: Salihu A 

PROVIDER: S-EPMC10141456 | biostudies-literature | 2023 Apr

REPOSITORIES: biostudies-literature